Please use this identifier to cite or link to this item:

Julia exquisita Gould, A Bivalved Gastropod

File SizeFormat 
vol16n4-434-435.pdf849.21 kBAdobe PDFView/Open

Item Summary

Title: Julia exquisita Gould, A Bivalved Gastropod
Authors: Kay, Alison
Issue Date: Oct 1962
Publisher: University of Hawai'i Press
Citation: Kay A. 1962. Julia exquisita Gould, a bivalved gastropod. Pac Sci 16(4): 434-435.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 16, Number 4, 1962

Please contact if you need this content in an ADA compliant alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.